# SDR GAIA02100ST

- Difficulty date: September 4, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: MS2000116
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE FORWARD MAIN CARGO DOOR HINGE WAS CRACKED.  INSTALLED NEW HINGE SECTION PER AEI SERVICES BULLETIN 01-01. THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
